Follow
ron aharoni
ron aharoni
Verified email at technion.ac.il
Title
Cited by
Cited by
Year
Block-iterative projection methods for parallel computation of solutions to convex feasibility problems
R Aharoni, Y Censor
Linear Algebra and Its Applications 120, 165-175, 1989
2301989
Hall's theorem for hypergraphs
R Aharoni, P Haxell
Journal of Graph Theory 35 (2), 83-88, 2000
1892000
Minimal non-two-colorable hypergraphs and minimal unsatisfiable formulas
R Aharoni, N Linial
Journal of Combinatorial Theory, Series A 43 (2), 196-204, 1986
1581986
Ryser's conjecture for tripartite 3-graphs
R Aharoni
Combinatorica 21 (1), 1-4, 2001
1172001
Independent systems of representatives in weighted graphs
R Aharoni, E Berger, R Ziv
Combinatorica 27 (3), 253-267, 2007
1002007
Mengerís theorem for infinite graphs
R Aharoni, E Berger
Inventiones mathematicae 176 (1), 1-62, 2009
982009
Rainbow Matchings in -Partite -Graphs
R Aharoni, E Berger
the electronic journal of combinatorics, R119-R119, 2009
932009
Unfriendly partitions of a graph
R Aharoni, EC Milner, K Prikry
Journal of Combinatorial Theory, Series B 50 (1), 1-10, 1990
871990
The intersection of a matroid and a simplicial complex
R Aharoni, E Berger
Transactions of the American Mathematical Society 358 (11), 4895-4917, 2006
842006
König's duality theorem for infinite bipartite graphs
R Aharoni
Journal of the London Mathematical Society 2 (1), 1-12, 1984
741984
On a lemma of Scarf
R Aharoni, T Fleiner
Journal of Combinatorial Theory, Series B 87 (1), 72-80, 2003
712003
An interior points algorithm for the convex feasibility problem
R Aharoni, A Berman, Y Censor
Advances in Applied Mathematics 4 (4), 479-489, 1983
601983
Perfect matchings in r-partite r-graphs
R Aharoni, A Georgakopoulos, P Sprüssel
European Journal of Combinatorics 30 (1), 39-42, 2009
512009
A rainbow version of Mantel's theorem
R Aharoni, M DeVos, SGH de la Maza, A Montejano, R Šámal
arXiv preprint arXiv:1812.11872, 2018
462018
Binary vectors partially determined by linear equation systems
R Aharoni, GT Herman, A Kuba
Discrete Mathematics 171 (1-3), 1-16, 1997
461997
On the strength of König's duality theorem for infinite bipartite graphs
R Aharoni, M Magidor, RA Shore
Journal of Combinatorial Theory, Series B 54 (2), 257-290, 1992
451992
Menger's theorem for countable graphs
R Aharoni
Journal of Combinatorial Theory, Series B 43 (3), 303-313, 1987
441987
Eigenvalues and homology of flag complexes and vector representations of graphs
R Aharoni, E Berger, R Meshulam
Geometric & Functional Analysis GAFA 15 (3), 555-566, 2005
432005
A general criterion for the existence of transversals
R Aharoni, CSJA Nash-Williams, S Shelah
Proceedings of the London Mathematical Society 3 (1), 43-68, 1983
421983
A Tree Version of Kőnig's Theorem
R Aharoni, E Berger, R Ziv
Combinatorica 22 (3), 335-343, 2002
402002
The system can't perform the operation now. Try again later.
Articles 1–20